Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    em feeling heavy on my stomach after a surgical abortion
    avatar
    An_258229 posted:
    Hi ! Em 19 years old. I had a surgical abortion (1 month pregnancy) yesterday morning i.e 18 july . Whenever i have my meals or sometimes even fluids it makes me feel heavy on my belly. The feeling is like of having stomach illness. Please suggest me is it normal after a surgical abortion ? I am very worried about this
    Reply
     
    avatar
    georgiagail responded:
    This would not be unusual after having this procedure just yesterday.

    Gail
     
    avatar
    annasethi replied to georgiagail's response:
    How long this sweeling is supposed to last ? Thanks alot for ur reply
     
    avatar
    georgiagail replied to annasethi's response:
    The attached article may help. Cramping for the first two weeks isn't unusual; sometimes this can last for up to six weeks.

    http://www.webmd.com/women/tc/surgical-abortion-care-topic-overview

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.